# SDR K3HA980142

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106S106
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND AFT AIRSTAIR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED TWO NICAD BATTERY ON AFT AIRSTAIR EMERGENCY LIGHT.  OPS CHECK GOOD PER 33-50-71.
